# SDR 20001129SH015

- Difficulty date: October 31, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N453
- Make and model: Lear 24D
- Aircraft serial: 323
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Blanket
- Part number: 40653481
- Condition: Shorted
- Location: Lt Horiz Stab
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABLILIZER HEAT BLANKET SHEARED, BURNING A .6250 INCH HOLE IN THE LEADING EDGE OF THE HORIZONTAL STABILIZER 5 INCHES OUTBOARD FROM THE INBOARD EDGE.  (X)
